Seshan, CR and Achary, KK (1980) A Branch and Bound Algorithm for a Transportation Type Problem with Piecewise Linear Convex Objective Function. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 60 (8). pp. 303-307.Full text not available from this repository. (Request a copy)
A branch and bound type algorithm is presented in this paper to the problem of finding a transportation schedule which minimises the total transportation cost, where the transportation cost over each route is assumed to be a piecewice linear continuous convex function with increasing slopes. The algorithm is an extension of the work done by Balachandran and Perry, in which the transportation cost over each route is assumed to beapiecewise linear discontinuous function with decreasing slopes. A numerical example is solved illustrating the algorithm.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to John Wiley and Sons.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||27 Aug 2009 10:26|
|Last Modified:||23 Feb 2012 06:37|
Actions (login required)